# SDR 05FDEA01184

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL OPENING 650PB AT APPROX 830 POSITION 1 EA ELONGATED FASTENER HOLE REF N00646.  COMPLIED WITH EA 6-5710-87830.
